# SDR WX0A071282

- Difficulty date: August 19, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE LIGHTING STRIKE STA 1276 BETWEEN LONGERON 2L & 3L.  REMOVED DAMAGE AREA, FABRICATED REPAIR PARTS AND INSTALLED IAW MD80 SRM 53-04-2 FIG 2.
